I have only been on one other birth control, it made me gain a significant amount of weight as well as made me super depressed. Have you guys had any results of weight gain or depression?
Kelsey, Everyone's system is different some do gain and many don't all you can really do is try it and see how it affects you. And if you do notice yourself gaining weight see your doctor and talk about it they have many others that are just as effective but weight gain is much less for many women. such as Ortho-novum 7-7-7 which is a pill that is supposed to follow a woman's normal hormone balance. but it is very important you do not miss a pill because they are much weaker. and several others. but first, see how it affects you. And yes the same can go for depression and birth control but many get over it or are prescribed a mild antidepressant to help get through this. Please talk to your doctor prior to it getting too bad. and have a nice day. Chuck1957
- Ortho-Novum 1 / 35 Information for Consumers
- Ortho-Novum 1 / 35 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho-Novum 1 / 35 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2011 • 3 answers
Posted 25 May 2013 • 1 answer
Posted 22 Feb 2014 • 1 answer
Posted 15 Nov 2016 • 0 answers
Posted 24 May 2017 • 0 answers